Results 1 to 8 of 8

Thread: Adjusting to new amount of steroids.

  1. #1
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    167
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default Adjusting to new amount of steroids.

    Today is my 8th day of taking 10mg Prednisolone after being cut back from 12.5mg. My body is still clearly trying to adjust because im having fatigue, swelling, achyness, moodswings......everything associated with Prednisolone in general. This happens every time I reduce, I should be back to normal in 4-5 days.

    How many others have the similiar '12-14 days effect' after reducing the drug. Its no fun.

  2. #2
    Join Date
    Apr 2008
    Location
    Klamath Falls Oregon
    Posts
    291
    Thanks
    0
    Thanked 10 Times in 7 Posts

    Default

    That wasn't cool, I just had this whole thing typed and I think the net reset and I lost it, then I almost lost it. I have gone from 40mg down to 4mg, currently on. Moodswings? I should have you talk to my wife, God bless that woman! And the achyness. my back feels like it has been used for a punching bag and my hips, they always ache now, always, and that little spot at the base of my scull feels like there is always like a golf ball sitting there causing headaches. I don't think I really knew what the prednisone was doing for me except making me wired and fat. now I ache all the time.
    Blessed be the God and Father of our Lord Jesus Christ, the Father of mercies and God of all comfort, who comforts us in all our tribulations, that we may be able to comfort those who are in any trouble, with the comfort wich we ourselves are comforted by God. 2 Corinthians 1:3

  3. #3
    Join Date
    Dec 2010
    Location
    mississippi
    Posts
    176
    Thanks
    39
    Thanked 22 Times in 22 Posts

    Default

    Hi hatin-that- pred
    I was cut back from 40mg to 20mg pred and i had severe withdrawal's for a little over 3 weeks,
    horrible, sweat's, chills, acheing, & mood swing's !! And i also hate the predisone.
    But my brain disease due to sjogrens or lupus is so badly progressing i have no choice
    right now. I do how ever cut mine in half i have 20mg pill's i take one half in the morn
    with food and the other half at dinner time, that seems to help me not get the full jolt of it
    also not nearly as bak of mood swings, or sweating.
    Hope this help's you some!! Gentle Hug's yo you!!!!! Diane,
    ~Where Hope Grow's, Miracle's Blossom~
    Diagnosed,
    (CNS) Vasculitis, Lupus, Neuro-Behcet's, Raynaud's, Fibromyalgia, Diabetes, Earley M.S., Buerger's Syndrome.

  4. #4
    Join Date
    May 2010
    Posts
    980
    Thanks
    57
    Thanked 309 Times in 250 Posts

    Default

    For me, the "not sleeping" is the worst part. When they increase me, I'm "wired" and I can't sleep. When I reduce, I'm exhausted, achey, and can't sleep...

  5. #5
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    167
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default Cheers

    Thanks everyone. Ill just keep waiting out for the effects to lessen.

  6. #6
    Join Date
    Dec 2010
    Posts
    24
    Thanks
    3
    Thanked 1 Time in 1 Post

    Default

    i just went up on my prednisone and i'm wide awake at 4:10 but feel like junk. thinking of you and hopefully it will get better for you soon!
    "Just like the butterfly, I too will awaken in my own time."-Deborah Chaskin

  7. #7
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,740 Times in 1,211 Posts

    Default

    I have all those same problems when on lower doses of pred but not from reducing... it simply lets my disease show more. Good luck to you!
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  8. #8
    Join Date
    Apr 2008
    Location
    Klamath Falls Oregon
    Posts
    291
    Thanks
    0
    Thanked 10 Times in 7 Posts

    Default

    This is exactly what I have found. I didn't realize the prednisone was doing that much for me. Now I am down to 4mg, my hips hurt like heck all the time, constant fog, and the fatigue is up and down all day and the fibromyalgia, my back feels like it was used for a punching bag. God bless, Jim.
    Quote Originally Posted by tgal View Post
    I have all those same problems when on lower doses of pred but not from reducing... it simply lets my disease show more. Good luck to you!
    Blessed be the God and Father of our Lord Jesus Christ, the Father of mercies and God of all comfort, who comforts us in all our tribulations, that we may be able to comfort those who are in any trouble, with the comfort wich we ourselves are comforted by God. 2 Corinthians 1:3

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •